• Previous Article
    Global regular solutions to three-dimensional thermo-visco-elasticity with nonlinear temperature-dependent specific heat
  • CPAA Home
  • This Issue
  • Next Article
    Robin problems with indefinite linear part and competition phenomena
July  2017, 16(4): 1315-1330. doi: 10.3934/cpaa.2017064

Non-topological solutions in a generalized Chern-Simons model on torus

National Institute for Mathematical Sciences, Academic exchanges, KT Daeduk 2 Research Center, 70 Yuseong-daero 1689 beon-gil, Yuseong-gu, Daejeon, 34047, Republic of Korea

* Corresponding author

Received  August 2016 Revised  February 2017 Published  April 2017

We consider a quasi-linear elliptic equation with Dirac source terms arising in a generalized self-dual Chern-Simons-Higgs gauge theory. In this paper, we study doubly periodic vortices with arbitrary vortex configuration. First of all, we show that under doubly periodic condition, there are only two types of solutions, topological and non-topological solutions as the coupling parameter goes to zero. Moreover, we succeed to construct non-topological solution with $k$ bubbles where $k\in\mathbb{N}$ is any given number. To find a solution, we analyze the structure of quasi-linear elliptic equation carefully and apply the method developed in the recent work [16].

Citation: Youngae Lee. Non-topological solutions in a generalized Chern-Simons model on torus. Communications on Pure & Applied Analysis, 2017, 16 (4) : 1315-1330. doi: 10.3934/cpaa.2017064
References:
[1]

J. BurzlaffA. Chakrabarti and D. H. Tchrakian, Generalized self-dual Chern-Simons vortices, Phys. Lett. B, 293 (1992), 127-131. doi: 10.1016/0370-2693(92)91490-Z. Google Scholar

[2]

L. A. Caffarelli and Y. S. Yang, Vortex condensation in the Chern-Simons Higgs model: an existence theorem, Comm. Math. Phys., 168 (1995), 321-336. Google Scholar

[3]

D. Chae and O. Y. Imanuvilov, The existence of non-topological multivortex solutions in the relativistic self-dual Chern-Simons theory, Comm. Math. Phys., 215 (2000), 119-142. doi: 10.1007/s002200000302. Google Scholar

[4]

D. Chae and O. Y. Imanuvilov, Non-topological solutions in the generalized self-dual ChernSimons-Higgs theory, Calc. Var. Partial Differential Equations, 16 (2003), 47-61. doi: 10.1007/s005260100141. Google Scholar

[5]

H. ChanC. C. Fu and C. S. Lin, Non-topological multivortex solutions to the self-dual Chern-Simons-Higgs equation, Comm. Math. Phys., 231 (2002), 189-221. doi: 10.1007/s00220-002-0691-6. Google Scholar

[6]

K. Choe, Uniqueness of the topological multivortex solution in the self-dual Chern-Simons theory, J. Math. Phys., 46 (2005), 012305, 22 pp. doi: 10.1063/1.1834694. Google Scholar

[7]

K. Choe, Asymptotic behavior of condensate solutions in the Chern-Simons-Higgs theory, J. Math. Phys., 48 (2007), 48 (2007), 103501, 17 pp. doi: 10.1063/1.2785821. Google Scholar

[8]

K. Choe and N. Kim, Blow-up solutions of the self-dual Chern-Simons-Higgs vortex equation, Ann. Inst. H. Poincaré Anal. Non Linaire, 25 (2008), 313-338. doi: 10.1016/j.anihpc.2006.11.012. Google Scholar

[9]

W. DingJ. JostJ. LiX. Peng and G. Wang, Self duality equations for Ginzburg-Landau and Seiberg-Witten type functionals with 6th order potentials, Comm. Math. Phys., 217 (2001), 383-407. doi: 10.1007/s002200100377. Google Scholar

[10]

D. Gilbarg and N. S. Trudinger, Elliptic Partial Differential Equations of Second Order, 224 second ed. , Springer, Berlin, 1983. doi: 10.1007/978-3-642-61798-0. Google Scholar

[11]

X. Han, Existence of doubly periodic vortices in a generalized Chern-Simons model, Nonlinear Anal. Real World Appl., 16 (2014), 90-102. doi: 10.1016/j.nonrwa.2013.09.009. Google Scholar

[12]

J. HongY. Kim and P. Y. Pac, Multi-vortex solutions of the Abelian Chern-Simons-Higgs theory, Phys. Rev. Lett., 64 (1990), 2230-2233. doi: 10.1103/PhysRevLett.64.2230. Google Scholar

[13]

R. Jackiw and E. J. Weinberg, Self-dual Chern-Simons vortices, Phys. Rev. Lett., 64 (1990), 2234-2237. doi: 10.1103/PhysRevLett.64.2234. Google Scholar

[14]

A. Jaffe and C. Taubes, Vortices and Monopoles, Birkhäuser, Boston, 1980. Google Scholar

[15]

C. S. Lin and S. Yan, Bubbling solutions for relativistic abelian Chern-Simons model on a torus, Comm. Math. Phys., 297 (2010), 733-758. doi: 10.1007/s00220-010-1056-1. Google Scholar

[16]

C. S. Lin and S. Yan, Existence of Bubbling solutions for Chern-Simons model on a torus, Arch. Ration. Mech. Anal., 207 (2013), 353-392. doi: 10.1007/s00205-012-0575-7. Google Scholar

[17]

M. Nolasco and G. Tarantello, On a sharp Sobolev-type inequality on two dimensional compact manifolds, Arch. Ration. Mech. Anal., 145 (1998), 161-195. doi: 10.1007/s002050050127. Google Scholar

[18]

M. Nolasco and G. Tarantello, Double vortex condensates in the Chern-Simons-Higgs theory, Calc. Var. Partial Differential Equations, 9 (1999), 31-94. doi: 10.1007/s005260050132. Google Scholar

[19]

J. Spruck and Y. Yang, Topological solutions in the self-dual Chern-Simons theory: existence and approximation, Ann. Inst. H. Poincare Anal. Non Lineaire, 12 (1995), 75-97. Google Scholar

[20]

G. 't Hooft, A property of electric and magnetic flux in nonabelian gauge theories, Nucl. Phys. B, 153 (1979), 141-160. doi: 10.1016/0550-3213(79)90465-6. Google Scholar

[21]

G. Tarantello, Multiple condensate solutions for the Chern-Simons-Higgs theory, J. Math. Phys., 37 (1996), 3769-3796. doi: 10.1063/1.531601. Google Scholar

[22]

G. Tarantello, Selfdual Gauge Field Vortices. An Analytical Approach, Progress in Nonlinear Differential Equations and their Applications. Birkhauser Boston, Inc. , Boston, 2008. doi: 10.1007/978-0-8176-4608-0. Google Scholar

[23]

D. H. Tchrakian and Y. Yang, The existence of generalised self-dual Chern-Simons vortices, Lett. Math. Phys., 36 (1996), 403-413. doi: 10.1007/BF00714405. Google Scholar

[24]

Y. Yang, Chern-Simons solitons and a nonlinear elliptic equation, Helv. Phys. Acta, 71 (1998), 573-585. Google Scholar

[25]

Y. Yang, Solitons in Field Theory and Nonlinear Analysis, Springer Monographs in Mathematics, Springer-Verlag, New York, 2001. doi: 10.1007/978-1-4757-6548-9. Google Scholar

show all references

References:
[1]

J. BurzlaffA. Chakrabarti and D. H. Tchrakian, Generalized self-dual Chern-Simons vortices, Phys. Lett. B, 293 (1992), 127-131. doi: 10.1016/0370-2693(92)91490-Z. Google Scholar

[2]

L. A. Caffarelli and Y. S. Yang, Vortex condensation in the Chern-Simons Higgs model: an existence theorem, Comm. Math. Phys., 168 (1995), 321-336. Google Scholar

[3]

D. Chae and O. Y. Imanuvilov, The existence of non-topological multivortex solutions in the relativistic self-dual Chern-Simons theory, Comm. Math. Phys., 215 (2000), 119-142. doi: 10.1007/s002200000302. Google Scholar

[4]

D. Chae and O. Y. Imanuvilov, Non-topological solutions in the generalized self-dual ChernSimons-Higgs theory, Calc. Var. Partial Differential Equations, 16 (2003), 47-61. doi: 10.1007/s005260100141. Google Scholar

[5]

H. ChanC. C. Fu and C. S. Lin, Non-topological multivortex solutions to the self-dual Chern-Simons-Higgs equation, Comm. Math. Phys., 231 (2002), 189-221. doi: 10.1007/s00220-002-0691-6. Google Scholar

[6]

K. Choe, Uniqueness of the topological multivortex solution in the self-dual Chern-Simons theory, J. Math. Phys., 46 (2005), 012305, 22 pp. doi: 10.1063/1.1834694. Google Scholar

[7]

K. Choe, Asymptotic behavior of condensate solutions in the Chern-Simons-Higgs theory, J. Math. Phys., 48 (2007), 48 (2007), 103501, 17 pp. doi: 10.1063/1.2785821. Google Scholar

[8]

K. Choe and N. Kim, Blow-up solutions of the self-dual Chern-Simons-Higgs vortex equation, Ann. Inst. H. Poincaré Anal. Non Linaire, 25 (2008), 313-338. doi: 10.1016/j.anihpc.2006.11.012. Google Scholar

[9]

W. DingJ. JostJ. LiX. Peng and G. Wang, Self duality equations for Ginzburg-Landau and Seiberg-Witten type functionals with 6th order potentials, Comm. Math. Phys., 217 (2001), 383-407. doi: 10.1007/s002200100377. Google Scholar

[10]

D. Gilbarg and N. S. Trudinger, Elliptic Partial Differential Equations of Second Order, 224 second ed. , Springer, Berlin, 1983. doi: 10.1007/978-3-642-61798-0. Google Scholar

[11]

X. Han, Existence of doubly periodic vortices in a generalized Chern-Simons model, Nonlinear Anal. Real World Appl., 16 (2014), 90-102. doi: 10.1016/j.nonrwa.2013.09.009. Google Scholar

[12]

J. HongY. Kim and P. Y. Pac, Multi-vortex solutions of the Abelian Chern-Simons-Higgs theory, Phys. Rev. Lett., 64 (1990), 2230-2233. doi: 10.1103/PhysRevLett.64.2230. Google Scholar

[13]

R. Jackiw and E. J. Weinberg, Self-dual Chern-Simons vortices, Phys. Rev. Lett., 64 (1990), 2234-2237. doi: 10.1103/PhysRevLett.64.2234. Google Scholar

[14]

A. Jaffe and C. Taubes, Vortices and Monopoles, Birkhäuser, Boston, 1980. Google Scholar

[15]

C. S. Lin and S. Yan, Bubbling solutions for relativistic abelian Chern-Simons model on a torus, Comm. Math. Phys., 297 (2010), 733-758. doi: 10.1007/s00220-010-1056-1. Google Scholar

[16]

C. S. Lin and S. Yan, Existence of Bubbling solutions for Chern-Simons model on a torus, Arch. Ration. Mech. Anal., 207 (2013), 353-392. doi: 10.1007/s00205-012-0575-7. Google Scholar

[17]

M. Nolasco and G. Tarantello, On a sharp Sobolev-type inequality on two dimensional compact manifolds, Arch. Ration. Mech. Anal., 145 (1998), 161-195. doi: 10.1007/s002050050127. Google Scholar

[18]

M. Nolasco and G. Tarantello, Double vortex condensates in the Chern-Simons-Higgs theory, Calc. Var. Partial Differential Equations, 9 (1999), 31-94. doi: 10.1007/s005260050132. Google Scholar

[19]

J. Spruck and Y. Yang, Topological solutions in the self-dual Chern-Simons theory: existence and approximation, Ann. Inst. H. Poincare Anal. Non Lineaire, 12 (1995), 75-97. Google Scholar

[20]

G. 't Hooft, A property of electric and magnetic flux in nonabelian gauge theories, Nucl. Phys. B, 153 (1979), 141-160. doi: 10.1016/0550-3213(79)90465-6. Google Scholar

[21]

G. Tarantello, Multiple condensate solutions for the Chern-Simons-Higgs theory, J. Math. Phys., 37 (1996), 3769-3796. doi: 10.1063/1.531601. Google Scholar

[22]

G. Tarantello, Selfdual Gauge Field Vortices. An Analytical Approach, Progress in Nonlinear Differential Equations and their Applications. Birkhauser Boston, Inc. , Boston, 2008. doi: 10.1007/978-0-8176-4608-0. Google Scholar

[23]

D. H. Tchrakian and Y. Yang, The existence of generalised self-dual Chern-Simons vortices, Lett. Math. Phys., 36 (1996), 403-413. doi: 10.1007/BF00714405. Google Scholar

[24]

Y. Yang, Chern-Simons solitons and a nonlinear elliptic equation, Helv. Phys. Acta, 71 (1998), 573-585. Google Scholar

[25]

Y. Yang, Solitons in Field Theory and Nonlinear Analysis, Springer Monographs in Mathematics, Springer-Verlag, New York, 2001. doi: 10.1007/978-1-4757-6548-9. Google Scholar

[1]

Kwangseok Choe, Hyungjin Huh. Chern-Simons gauged sigma model into $ \mathbb{H}^2 $ and its self-dual equations. Discrete & Continuous Dynamical Systems - A, 2019, 39 (8) : 4613-4646. doi: 10.3934/dcds.2019189

[2]

Kwangseok Choe, Jongmin Han, Chang-Shou Lin. Bubbling solutions for the Chern-Simons gauged $O(3)$ sigma model in $\mathbb{R}^2$. Discrete & Continuous Dynamical Systems - A, 2014, 34 (7) : 2703-2728. doi: 10.3934/dcds.2014.34.2703

[3]

Youngae Lee. Topological solutions in the Maxwell-Chern-Simons model with anomalous magnetic moment. Discrete & Continuous Dynamical Systems - A, 2018, 38 (3) : 1293-1314. doi: 10.3934/dcds.2018053

[4]

Masaaki Harada, Akihiro Munemasa. On the covering radii of extremal doubly even self-dual codes. Advances in Mathematics of Communications, 2007, 1 (2) : 251-256. doi: 10.3934/amc.2007.1.251

[5]

Sihuang Hu, Gabriele Nebe. There is no $[24,12,9]$ doubly-even self-dual code over $\mathbb F_4$. Advances in Mathematics of Communications, 2016, 10 (3) : 583-588. doi: 10.3934/amc.2016027

[6]

Masaaki Harada. New doubly even self-dual codes having minimum weight 20. Advances in Mathematics of Communications, 2020, 14 (1) : 89-96. doi: 10.3934/amc.2020007

[7]

Gabriele Nebe, Wolfgang Willems. On self-dual MRD codes. Advances in Mathematics of Communications, 2016, 10 (3) : 633-642. doi: 10.3934/amc.2016031

[8]

Ayça Çeşmelioǧlu, Wilfried Meidl, Alexander Pott. On the dual of (non)-weakly regular bent functions and self-dual bent functions. Advances in Mathematics of Communications, 2013, 7 (4) : 425-440. doi: 10.3934/amc.2013.7.425

[9]

Masaaki Harada, Akihiro Munemasa. Classification of self-dual codes of length 36. Advances in Mathematics of Communications, 2012, 6 (2) : 229-235. doi: 10.3934/amc.2012.6.229

[10]

Stefka Bouyuklieva, Anton Malevich, Wolfgang Willems. On the performance of binary extremal self-dual codes. Advances in Mathematics of Communications, 2011, 5 (2) : 267-274. doi: 10.3934/amc.2011.5.267

[11]

Nikolay Yankov, Damyan Anev, Müberra Gürel. Self-dual codes with an automorphism of order 13. Advances in Mathematics of Communications, 2017, 11 (3) : 635-645. doi: 10.3934/amc.2017047

[12]

Steven T. Dougherty, Joe Gildea, Abidin Kaya, Bahattin Yildiz. New self-dual and formally self-dual codes from group ring constructions. Advances in Mathematics of Communications, 2020, 14 (1) : 11-22. doi: 10.3934/amc.2020002

[13]

Stefka Bouyuklieva, Iliya Bouyukliev. Classification of the extremal formally self-dual even codes of length 30. Advances in Mathematics of Communications, 2010, 4 (3) : 433-439. doi: 10.3934/amc.2010.4.433

[14]

Masaaki Harada, Takuji Nishimura. An extremal singly even self-dual code of length 88. Advances in Mathematics of Communications, 2007, 1 (2) : 261-267. doi: 10.3934/amc.2007.1.261

[15]

Hyun Jin Kim, Heisook Lee, June Bok Lee, Yoonjin Lee. Construction of self-dual codes with an automorphism of order $p$. Advances in Mathematics of Communications, 2011, 5 (1) : 23-36. doi: 10.3934/amc.2011.5.23

[16]

Bram van Asch, Frans Martens. Lee weight enumerators of self-dual codes and theta functions. Advances in Mathematics of Communications, 2008, 2 (4) : 393-402. doi: 10.3934/amc.2008.2.393

[17]

Bram van Asch, Frans Martens. A note on the minimum Lee distance of certain self-dual modular codes. Advances in Mathematics of Communications, 2012, 6 (1) : 65-68. doi: 10.3934/amc.2012.6.65

[18]

Masaaki Harada, Katsushi Waki. New extremal formally self-dual even codes of length 30. Advances in Mathematics of Communications, 2009, 3 (4) : 311-316. doi: 10.3934/amc.2009.3.311

[19]

Katherine Morrison. An enumeration of the equivalence classes of self-dual matrix codes. Advances in Mathematics of Communications, 2015, 9 (4) : 415-436. doi: 10.3934/amc.2015.9.415

[20]

Jongmin Han, Juhee Sohn. On the self-dual Einstein-Maxwell-Higgs equation on compact surfaces. Discrete & Continuous Dynamical Systems - A, 2019, 39 (2) : 819-839. doi: 10.3934/dcds.2019034

2018 Impact Factor: 0.925

Metrics

  • PDF downloads (14)
  • HTML views (5)
  • Cited by (0)

Other articles
by authors

[Back to Top]